# SDR 2008FA0000179

- Difficulty date: February 29, 2008
- Submitted: March 2, 2008
- Operation: General aviation
- Aircraft: N87346
- Make and model: Univar 415E
- Aircraft serial: 519
- Aircraft time: 1,960 hours
- Engine: Cont C85*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIANCE WITH AD 2002-26-02 DETECT AND CORRECT CORROSION IN WING CENTER SECTION.  FOUND 5 RIVETS CORRODED OFF THE LOWER CENTER RIB ON THE RT WING WALKWAY BOX.
